Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash On Chest And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

chest rash

Posted by Anonymous, 2 Replies
unprotected sex in dec 2003.
been experiencing ongoing chest rashes that come and go for 3 months now. no pain or itching and they only last about half an hour. someone told me that its not HIV because if you get a rash (during ARS ?) it only lasts... Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

ARS Rash

Posted by Anonymous, 1 Reply
Can a HIV rash return 7 months later on the chest?
I had this same rash and swollen nodes in my neck 7 months ago it went away in a week or so and now it has returned.
I am wondering about ARS? Would the same symptoms return after so many months... Read more »

Chest rash & numb hands = ARS?

Posted by Anonymous, 1 Reply
I had u/p vaginal sex with a unknown female, 5 weeks later I develop a sore throat and cold. A couple of night sweats and some pain in my groin nodes. My hands began going numb in my sleep waking me up. At 7-8 weeks I develop a rash on my chest... Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 4 Replies
Hi all and thanks for reading!

I am a 31 y/o light skinned black female. I had unprotected sex with my boyfriend (38 y/o) of 3 months a little over a month ago. At this time I also had my regular localized minor acne episode on my face and I picked... Read more »
Ask the Experts

rash on shoulder back and chest

i have been taking hiv medication since 26 days . initially 2 weeks i had problems of dizziness headache. after 2 weeks the body temp is slighty more than the normal temperature. but managable. yesterday i saw slighty reddish rashes on above chest...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
An area of limited rash without significant constitutional symptoms within first month of starting new HIV meds merits watching carefully (inform your HIV provider) but often would not be of major concern. There could be other explanations (ie... Read more »

chest rash

Wanted you to know that I donated $150 to your faithful work. Thanks for your diligence with all of us who are worried. I am 3 wks out from my performing oral on a male with no ejaculation in mouth and have a rash on my chest. It looks like small...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,The intermittent chest rash you describe is not suggestive of or consistent with an HIV ARS rash. Could it be hives? Sure, that's possible. However please note I can't diagnose rashes over the Internet. If you are worried or bothered... Read more »

chest Rash

Dear DRSept.19 1998 ihad sex with female Elisa at 31 days 46 and 48 days Again at 3 months DNA PCR at 13 weeks,all negative.I also donated blood at 5 months i have heard nothing from the blood bank.The only thing bothers me at front of my chest...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
You don't need anymore HIV testing.MH... Read more »

Allergic rash in my face and chest

Dear Dr HenryI have been on ARVS for almost 10 months now.At the time i started my CD4 was 154 and i started on 3TC/EFV/TNF.Since i have started with this medication i have experience allergic rash in my face which is so embarassing and in my chest...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Facial and other rashes are common in the general population and probably more common in HIV+ persons (especially seborrhea, folliculitis, and fungal problems as well as eczema/severe dryness). Skin problems often flare up after starting treatment.... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
U.S. Centers for Disease Control and Prevention

Lax Drug Care Fortifying HIV, TB?

At the recent annual conference of the American College of Chest Physicians in Salt Lake City, an infectious-disease expert warned that greater global access to HIV and tuberculosis medicines must be accompanied by treatment plans that ensure strict... Read more »
Black AIDS Institute

The "S" on My Chest

My life has been centered around beating the odds when it comes to AIDS. I have fought in many ways: by receiving a bachelor's degree from Howard University and a master's from Marygrove College, starting a business, having a child, sitting on... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »